MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿; 3M¿ RANGER¿ BLOOD/FLUID WARMING UNIT, MODEL 24500

3M HEALTH CARE 3M¿ RANGER¿; 3M¿ RANGER¿ BLOOD/FLUID WARMING UNIT, MODEL 24500
Model Number 24500
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier, age or date of birth, sex, weight, ethnicity, and race: patient specifics are not available.Device has been returned to 3m.Solution was found inside the unit and visible water ingress markings were observed in the temperature controller.Solution on temperature controller leads created a short condition resulting in failure.Visible signs of corrosion and marks are observed inside the unit, on the screws used to hold printed circuit board in place and on the heater.Instructions for use state ranger units are ipx0 rated and precaution must be taken to prevent any liquid ingress into the unit.3m will continue to monitor.
 
Event or Problem Description
A facility reported a blown controller with burn marks on the interior casing and controller of 3m¿ ranger¿ fluid warming unit, model 245 upon opening the unit for service by their technician.No other observations were discovered while in use.No medical interventions were required.No patient or staff injury was alleged.

Brand Name
3M¿ RANGER¿
Common Device Name
3M¿ RANGER¿ BLOOD/FLUID WARMING UNIT, MODEL 24500
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY
10351 west 70th street
eden prairie MN 55344
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key16396832
Report Number2110898-2023-00024
Device Sequence Number6384769
Product Code BSB
UDI-Device Identifier00707387781491
UDI-Public00707387781491
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24500
Device Catalogue Number24500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown